# SDR DALA2022082605763

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,602 hours, 18,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 FLOOR EMERGENCY LIGHTS INOP AT LOCATION 27A, 29A, & 36G. WIRES EXPOSED UNDER SEATS, CORRECTIVE ACTION: REMOVED AND REPLACED FUSES PER B767 WDM 33-51-31. OPERATIONAL CHECKS OK. (8915702)
